# SDR 2022FA0000702

- Difficulty date: November 18, 2022
- Submitted: November 18, 2022
- Operation: General aviation
- Aircraft: N806BG
- Make and model: Robsin R66
- Aircraft serial: 0128
- Aircraft time: 686 hours, 693 cycles
- System (JASC): 7600 · Engine Controls
- Part: Governor
- Part number: 23086749
- Part serial: HR48859
- Condition: Binding
- Location: Power Turbine
- Part time: 686 hours, 693 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING INSPECTION FOUND POWER TURBINE GOVERNOR CONTROL ARM VERY STIFF TO MOVE THRU ITS RANGE. COMPARED TO ANOTHER PT GOVERNOR INSTALLED ON ITS SISTER SHIP, RANGE OF MOTION WAS SMOOTH AND UNRESTRICTED. WHILE THE GOVERNOR ONLY HAS 686.5 HOURS OF 2000 HOUR TBO IT HAS BEEN ON THE ENGINE/AIRCRAFT FOR 10 YEARS. THIS IS THE SECOND OCCURANCE OF STIFF GOVERNOR ARMS ON THIS MAKE AND MODEL PT GOVERNOR THIS YEAR.
